Generalized Sidon sets

Javier Cilleruelo, I. Ruzsa, C. Vinuesa Carlos

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We give asymptotic sharp estimates for the cardinality of a set of residue classes with the property that the representation function is bounded by a prescribed number. We then use this to obtain an analogous result for sets of integers, answering an old question of Simon Sidon.

Original languageEnglish
Pages (from-to)2786-2807
Number of pages22
JournalAdvances in Mathematics
Volume225
Issue number5
DOIs
Publication statusPublished - Dec 2010

Fingerprint

Sidon Sets
Cardinality
Integer
Estimate

Keywords

  • B2[g] sets
  • Sidon sets

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Cilleruelo, J., Ruzsa, I., & Vinuesa Carlos, C. (2010). Generalized Sidon sets. Advances in Mathematics, 225(5), 2786-2807. https://doi.org/10.1016/j.aim.2010.05.010

Generalized Sidon sets. / Cilleruelo, Javier; Ruzsa, I.; Vinuesa Carlos, C.

In: Advances in Mathematics, Vol. 225, No. 5, 12.2010, p. 2786-2807.

Research output: Contribution to journalArticle

Cilleruelo, J, Ruzsa, I & Vinuesa Carlos, C 2010, 'Generalized Sidon sets', Advances in Mathematics, vol. 225, no. 5, pp. 2786-2807. https://doi.org/10.1016/j.aim.2010.05.010
Cilleruelo, Javier ; Ruzsa, I. ; Vinuesa Carlos, C. / Generalized Sidon sets. In: Advances in Mathematics. 2010 ; Vol. 225, No. 5. pp. 2786-2807.
@article{1371a00e00a2417face69c5993e432aa,
title = "Generalized Sidon sets",
abstract = "We give asymptotic sharp estimates for the cardinality of a set of residue classes with the property that the representation function is bounded by a prescribed number. We then use this to obtain an analogous result for sets of integers, answering an old question of Simon Sidon.",
keywords = "B2[g] sets, Sidon sets",
author = "Javier Cilleruelo and I. Ruzsa and {Vinuesa Carlos}, C.",
year = "2010",
month = "12",
doi = "10.1016/j.aim.2010.05.010",
language = "English",
volume = "225",
pages = "2786--2807",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",
number = "5",

}

TY - JOUR

T1 - Generalized Sidon sets

AU - Cilleruelo, Javier

AU - Ruzsa, I.

AU - Vinuesa Carlos, C.

PY - 2010/12

Y1 - 2010/12

N2 - We give asymptotic sharp estimates for the cardinality of a set of residue classes with the property that the representation function is bounded by a prescribed number. We then use this to obtain an analogous result for sets of integers, answering an old question of Simon Sidon.

AB - We give asymptotic sharp estimates for the cardinality of a set of residue classes with the property that the representation function is bounded by a prescribed number. We then use this to obtain an analogous result for sets of integers, answering an old question of Simon Sidon.

KW - B2[g] sets

KW - Sidon sets

UR - http://www.scopus.com/inward/record.url?scp=77955654787&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77955654787&partnerID=8YFLogxK

U2 - 10.1016/j.aim.2010.05.010

DO - 10.1016/j.aim.2010.05.010

M3 - Article

AN - SCOPUS:77955654787

VL - 225

SP - 2786

EP - 2807

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

IS - 5

ER -